# SDR KBM2006F00094

- Difficulty date: February 16, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N884SH
- Make and model: Snias AS350B2
- Aircraft serial: 2884
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 16061
- Part serial: NO1116
- Condition: Discharged
- Location: Nicad Battery
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICAD BATTERY, UNIT HAS LOW VOLTAGE, REMOVED AND REPLACED.  (K)
